MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i positioner suction cup was not working, while the surgeon placed the cup on the apex of heart.They checked the function of suction end on the wall, and that's not malfunction.After the surgeon used another xp-5000, it's working and made the operation proceed.The patient was fine, since the surgeon changed a new one while finding it's not working.The surgeon used om-10000 with xp-5000 together in this operation.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 01/18/2022.An investigation was conduced on 08/31/2022.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the device.There were no visual defects observed on the device.A suction/vacuum strength test was performed per instructions of the vacuum leak test (mcv00001178 rev.A), using calibrated vacuum weight tlt (id: 14272; 2 lbs; due 31-mar-2023) and calibrated pressure gauge (id: 14275; due 30-apr-2023).The device passed the vacuum leak test, good vacuum was obtained and the baffle head was able to lift the weight.Based on the returned condition of the device and the results of the investigation the reported failure "suction failure" was not confirmed.The lot#: 25154457 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key13387368
Report Number2242352-2022-00093
Device Sequence Number4935768
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public00607567700574
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberC-XP-5000
Device Lot Number25154457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OM-10000.
Patient SexUnknown